# SDR SWAA2024091930070

- Difficulty date: August 25, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLES INSPECTION; CRACK NOTED AT HOLE COMMON TO VERTICAL FLANGE OF MOPSILL AND STUB FRAME AT BS294.5; RBL 54; WL208.5<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] VERIFIED STEPS 4;5 COMPLETE.;[03] ACCOMPLISHED REPAIR ON VERTICAL FLANGE OF MOPSILL AND STUB FRAME AT BS294.5; RBL 54; WL208.5 I.A.W. SRM 53-10-15-2R-7;[04] VERIFIED CORRECTIVE ACTION #3
